EconPapers    
Economics at your fingertips  
 

A High‐Accuracy MOC/FD Method for Solving Fractional Advection‐Diffusion Equations

Lijuan Su and Pei Cheng

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Fractional‐order diffusion equations are viewed as generalizations of classical diffusion equations, treating super‐diffusive flow processes. In this paper, in order to solve the fractional advection‐diffusion equation, the fractional characteristic finite difference method is presented, which is based on the method of characteristics (MOC) and fractional finite difference (FD) procedures. The stability, consistency, convergence, and error estimate of the method are obtained. An example is also given to illustrate the applicability of theoretical results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/648595

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:648595

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:648595